MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70M-JP-NA
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while in use on a patient, the ht70 ventilator generated a shutdown alarm with a low sound, followed by a system error displayed on the screen.Although the unit's screen remained operational, the ventilation stopped, and was not able to perform ventilation.The patient was removed from the ventilator and placed on an alternate ventilator without injury.
 
Additional Manufacturer Narrative
Section a and section e: initial reporter information and patient identifier information cannot be provided due to the restriction by the japan privacy regulation.Section e: japan medtronic personnel reported event to the manufacturer on behalf of the customer.H3: medtronic has not received the suspect device/component from the customer for evaluation nor has the device been evaluated by the medtronic service engineer.It was reported that the device will be evaluation by the third party service provider tokibo (tkb) in japan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Section d4 updated unique identifier (udi)# section h6 evaluation codes updated due to additional information received method code (annex b) remove b17 and add b15 and b24 result code (annex c) remove c20 and add c13 conclusion code (annex d) remove d15 and add d02 component code (annex g) remove g07003 and add g02005 it was reported that while in use on a patient, the ht70 ventilator generated a shutdown alarm with a low sound, followed by a system error displayed on the screen.Although the unit's screen remained operational, the ventilation stopped, and was not able to perform ventilation.A review of the ventilator logs showed a device alert which potentially resulted in a loss of ventilation.The ventilator was not made available to medtronic for evaluation.It was informed that third-party service provider tokibo (tkb) performed the evaluation.Tkb could not duplicate the issue of ventilation stopped.However, observed that the "shutdown alarm did not sound enough".Tkb suspected the reported ventilation stoppage and the shutdown alarm issue was believed to be due to the main control board.Additionally, single board computer (sbc) board was replaced as a precaution.The unit was disposed of without repairing it.Review of the video provided confirmed the shutdown alarm and system error.The ventilator powered up and an error message appeared on the screen.The system was not connected to alternating current (ac) power and device alarm was observed to be faint sound after shut down.The suspected cause of the ventilation stoppage and the low sounding shutdown alarm was identified as a potential fault in the main control board.The event is included in a trending and monitoring plan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer (Section G)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21701167
Report Number2023050-2025-00011
Device Sequence Number7910082
Product Code CBK
UDI-Device Identifier10884521542075
UDI-Public(01)10884521542075(11)131017(21)N13HT701015210
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70M-JP-NA
Device Catalogue NumberHT70M-JP-NA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown